# SDR SIMA20120327002

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 20,110 hours, 17,456 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2911
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE BAGGAGE SMOKE DETECTOR WILL NOT TEST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED NR 1 SMOKE DETECTOR (CARGO ) IAW EMB 145 AMM 26-15-01.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
